MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)

EBI, LLC. SFLX 3 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product: ebi bone healing system - catalog: #1068234 serial: #(b)(4).Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00079.
 
Event or Problem Description
It was reported that the patient was experiencing a slight burning sensation while using the bone healing system (bhs).The patient was using the device to treat a mid-patellar delayed union.The patient scheduled an appointment with her doctor.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
SFLX 3 COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10321523
Report Number0002242816-2020-00082
Device Sequence Number515739
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1068229
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;